# SDR AALA20060357

- Difficulty date: June 3, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY SEAT ESCAPE PATH LIGHTS THOUGHOUT COACH CABIN INOPERATIVE.  REPLACED BATTERY PACKS IN LEFT HAND COACH CABIN FOR EMERGENCY SEAT ESCAPE PATH LIGHTS IN COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
